Skip to Main content Skip to Navigation

hal-00537236v2  Journal articles
Nabil RachdiJean-Claude FortThierry Klein. Risk bounds for new M-estimation problems
ESAIM: Probability and Statistics, EDP Sciences, In press
hal-00638121v1  Journal articles
Serge CohenFabrice GamboaCéline LacauxJean-Michel Loubes. LAN property for some fractional type Brownian motion
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2013, 10 (1), pp.91-106
hal-00685998v1  Journal articles
Jean-Claude FortThierry KleinAgnès LagnouxBéatrice Laurent. Estimation of the Sobol indices in a linear functional multidimensional model
Journal of Statistical Planning and Inference, Elsevier, 2013, 143 (9), pp.1590-1605
hal-00674197v3  Journal articles
Thomas LaloëRémi Servien. Nonparametric estimation of regression level sets using kernel plug-in estimator
Journal of the Korean Statistical Society, Elsevier, 2013, 42 (3), pp.301-311
hal-00738209v2  Journal articles
Olivier CappéAurélien GarivierOdalric-Ambrym MaillardRémi MunosGilles Stoltz. Kullback-Leibler Upper Confidence Bounds for Optimal Sequential Allocation
Annals of Statistics, Institute of Mathematical Statistics, 2013, 41 (3), pp.1516-1541
hal-00800847v2  Journal articles
Fabrice GamboaAlexandre JanonThierry KleinAgnès Lagnoux. Sensitivity indices for multivariate outputs
Comptes Rendus Mathématique, Elsevier Masson, 2013, 351 (7-8), pp.307-310
hal-00737560v3  Journal articles
Jérémie BigotXavier Gendre. Minimax properties of Fréchet means of discretely sampled curves
Annals of Statistics, Institute of Mathematical Statistics, 2013, 41 (2), pp.923-956. ⟨10.1214/13-AOS1104⟩
hal-00674407v4  Journal articles
Thomas LaloëRémi Servien. The X-Alter algorithm : a parameter-free method to perform unsupervised clustering
Journal of modern applied statistical methods : JMASM, College of Education, Wayne State University, 2013, 12 (1), pp.90-102
hal-00453236v3  Journal articles
Dominique BontempsWilson Toussile. Clustering and variable selection for categorical multivariate data
Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2013, 7, pp.2344-2371. ⟨10.1214/13-EJS844⟩